# SDR AALA202211018806

- Difficulty date: October 13, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737
- Aircraft serial: 29506
- Aircraft time: 61,892 hours, 25,337 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 143A8126U21
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT RIGHT HAND TRANSITION PANEL LOCATED FROM BS 420 TO BS 440 AND RBL 40. REPLACED TRANSITION PANEL PER SRM 51-40-02-0G.
